# SDR 2003FA0000814

- Difficulty date: July 1, 2003
- Submitted: August 11, 2003
- Operation: General aviation
- Aircraft: N61HA
- Make and model: Beech 1900D
- Aircraft serial: UE175
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 11452403725
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A GROUND OPERATIONAL CHECK, THE ELEVATOR TRIM CABLE BROKE.  THE PART HAD 7208.0 FLIGHT HOURS AND COMPLIED WITH AD 2003-03-18 AND SAFETY COMMUNIQUE NR 216 ON 02/17/03.
